Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 18, 2019, 11:21 PM EDT for Coweta County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2019, 11:21 PM EDT (03:21 UTC)
- Expired
- Apr 18, 2019, 11:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
143
WWUS82 KFFC 190321
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1121 PM EDT Thu Apr 18 2019
GAZ052-053-190345-
Coweta GA-Heard GA-
1121 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA AND
SOUTHEASTERN HEARD COUNTIES UNTIL 1145 PM EDT...
At 1120 PM EDT...a strong thunderstorm was near Harrisonville, or
near Franklin...moving east at 30 mph.
HAZARD...Winds 40 to 50 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Grantville and Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3325 8504 3333 8487 3329 8478 3323 8478
3322 8486 3323 8487 3322 8492 3322 8494
3321 8497 3319 8505
TIME...MOT...LOC 0320Z 251DEG 26KT 3322 8502
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 18, 9:27 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 18, 9:27 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 927 PM EDT Thu Apr 18 2019 .UPDATE... Bowing line has continued to press steadily eastward this evening through Alabama. Intensity has been relatively well maintained despite considerably lower instability across eastern AL into GA. While intensity may gradually lessen over the next several hours, line will pose a gusty wind threat. For this reason, a Severe Thunderstorm Watch has been issued across the western portion of the CWA through 07z. RW && .PREV DISCUSSION... /Issued 742 PM EDT Thu Apr 18 2019/ PREV DISCUSSION... /Issued 343 PM EDT Thu Apr 18 2019/ SHORT TERM /Tonight through Friday Night/... Forecast focus through the short term continues to be severe storm potential overnight tonight and into Friday. Strong frontal system ahead of an amplifying upper low will push across the area overnight night. Short-term hi-res models have shifted the timing slightly, but are in general agreement that showers with embedded storms will arrive to the northwest GA border around midnight tonight. A line of thunderstorms will progress east and south through the overnight period, with the metro Atlanta area threat being 4AM to 8AM or so, and then central GA after 8AM. Model instability is similar to the previous runs, with CAPE of 500-1000 J/kg, and impressive shear (bulk deep layer and low-level helicity). Main threats continue to be damaging winds and brief spin-up tornadoes, with large hail and heavy rain tied as a close second. Have continued mention of severe storms in the grids/zones. SPC has updated their outlooks to include a larger portion of western GA in the Slight Risk for tonight through 8AM Friday, and a large portion of the state (east/central) in Slight or Enhanced Risk for after 8AM. QPF looks to be mainly 1-1.5 inches with locally higher, especially in the northeast Georgia mountains, so some isolated flash flooding is possible. This is particularly true in areas where storms train over the same area. Likely to high end chance pops continue over far north Georgia for late Friday afternoon through Friday evening as wrap around moisture and upper level dynamics support continued showers/drizzle. Expect dropping temperatures by early afternoon, making for a chilly spring day tomorrow. 31 LONG TERM /Saturday through Thursday/... Cool temperatures and a few lingering showers to start out this extended forecast period on the back side of the exiting system on Saturday. Temperatures start out a good bit below seasonal normals Saturday, but rebound to near normal by Sunday and then above normal for the balance of the period. Also looking dry through the majority of the period with the mid/late week system trending a bit slower with the latest model runs. 20 AVIATION... 00Z Update... Current VFR conditions will deteriorate quickly overnight as shra and tsra increase from the west. Some uncertainty remains with the arrival time of heaviest tsra which may begin to approach as early as 03-04z but more likely around and after 06z. Expect tsra to push eastward by 11-13z at ATL sites. MVFR cigs more likely after 04z persisting into the day Friday. Gusty SE winds this evening into the first part of tonight will shift SW after 09-11z. Speeds of 12-15kts with gusts 22-26kts expected with higher gusts possible in tsra. //ATL Confidence...00Z Update... Medium confidence on tsra timing overnight into Friday morning. High on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 64 68 46 59 / 80 90 30 30 Atlanta 62 66 45 58 / 100 90 30 30 Blairsville 58 63 40 52 / 100 80 60 50 Cartersville 60 65 43 57 / 100 80 50 30 Columbus 62 67 46 64 / 100 90 20 10 Gainesville 62 65 45 55 / 90 90 30 30 Macon 65 69 46 63 / 80 90 20 20 Rome 59 63 43 57 / 100 70 50 40 Peachtree City 62 66 44 60 / 100 90 30 20 Vidalia 67 75 50 65 / 20 100 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 3 AM EDT Friday for the following zones: Bartow...Butts...Carroll...Chattahoochee... Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford... Dade...DeKalb...Douglas...Fayette...Floyd...Gordon...Haralson... Harris...Heard...Henry...Lamar...Macon...Marion...Meriwether... Monroe...Muscogee...North Fulton...Paulding...Pike...Polk... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taylor...Troup...Upson...Walker...Webster. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, Apr 18, 4:21 PM EDT, 7 hours before
Hazardous Weather Outlook National Weather Service Peachtree City GA 421 PM EDT Thu Apr 18 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-192030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 421 PM EDT Thu Apr 18 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A strong storm system will bring a round of thunderstorms to portions of north and west central Georgia late tonight into early Friday. Some of these storms could be strong to severe with damaging wind, brief spin up tornadoes, large hail and heavy rainfall. Storms should enter the northwest close to midnight and make it across much of north and west central Georgia by 7 AM Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The strong storm system and associated thunderstorms will continue pushing eastward through Friday morning into the afternoon across portions of north and central Georgia. Strong to severe storms remain possible with damaging wind, brief spin up tornadoes, large hail and heavy rainfall. The storms should be pushing across northeast and central Georgia mainly from 6 AM until 11 AM Friday and across east central Georgia from 11 AM until 2 PM. Otherwise no hazardous weather is expected until Wednesday and Thursday when a slight chance for thunderstorms returns to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 18, 10:33 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1033 PM EDT Thu Apr 18 2019
GAZ030-041-042-052-190300-
Polk GA-Haralson GA-Carroll GA-Heard GA-
1033 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...HARALSON...
SOUTHWESTERN CARROLL AND NORTHWESTERN HEARD COUNTIES UNTIL 1100 PM
EDT...
At 1032 PM EDT...a line of strong thunderstorms was along a line
extending from northwest of Tallapoosa to Ranburne Alabama to near
Wedowee Alabama...and moving east at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Carrollton, Buchanan, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco,
Ephesus, Roopville, Fish Creek, Bowdon Junction, Tyus, Antioch,
Roosterville, Frolona, Felton, John Tanner State Park, Blackjack
Mountain and Eubank Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3404 8510 3358 8507 3326 8524 3325 8526
3393 8539
TIME...MOT...LOC 0232Z 248DEG 29KT 3386 8539 3347 8539 3323 8550
WIND...50MPHSpecial weather statement, Apr 18, 10:44 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 PM EDT Thu Apr 18 2019
GAZ002-004-005-011-012-019-020-190315-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Bartow GA-Murray GA-
Floyd GA-
1044 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...SOUTHERN
WHITFIELD...SOUTHEASTERN WALKER...WESTERN GORDON...NORTHWESTERN
BARTOW...SOUTHWESTERN MURRAY AND FLOYD COUNTIES UNTIL 1115 PM EDT...
At 1044 PM EDT...a line of strong thunderstorms was along a line
extending from Trion to Armuchee to near Cave Spring...and moving
northeast at 50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Dalton, Calhoun, Adairsville, Trion, Tunnel Hill, Resaca,
Plainville, Shannon, Naomi, Pinson, Lindale, Oostanaula, Subligna,
Suttles Mill, Rocky Face, Tidings, Armuchee, Lake Marvin and Tilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3488 8501 3469 8488 3416 8497 3410 8521
3410 8526 3409 8526 3408 8528 3438 8525
3457 8537 3482 8508 3482 8506 3484 8506
TIME...MOT...LOC 0244Z 217DEG 43KT 3457 8531 3441 8520 3411 8524
WIND...50MPHSpecial weather statement, Apr 18, 11:00 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1100 PM EDT Thu Apr 18 2019
GAZ030-031-041-042-052-190330-
Polk GA-Haralson GA-Carroll GA-Heard GA-Paulding GA-
1100 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...EASTERN
HARALSON...CARROLL...HEARD AND WESTERN PAULDING COUNTIES UNTIL 1130
PM EDT...
At 1100 PM EDT...a line of strong thunderstorms was along a line
extending from near Fish Creek to near John Tanner State Park to near
Glenn...and moving east at 35 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Carrollton, Dallas, Buchanan, Franklin, Villa Rica, Bremen, Temple,
Rockmart, Mount Zion, Whitesburg, Waco, Ephesus, Centralhatchee,
Braswell, Roopville, Yorkville, Seaton Lake, Clem, Abilene and
Draketown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3354 8521 3398 8521 3408 8487 3378 8489
3378 8490 3373 8491 3365 8490 3344 8495
3346 8498 3343 8501 3334 8498 3321 8501
3318 8509 3320 8511 3318 8511 3313 8524
3324 8526
TIME...MOT...LOC 0300Z 248DEG 29KT 3398 8515 3357 8514 3317 8524
WIND...40MPHSpecial weather statement, Apr 18, 11:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1106 PM EDT Thu Apr 18 2019
GAZ066-190330-
Troup GA-
1106 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR TROUP COUNTY UNTIL 1130 PM EDT...
At 1105 PM EDT...a line of strong thunderstorms was along a line
extending from near Glenn to 5 miles west of West Point...and moving
east-northeast at 40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, West Point, Hogansville, Cannonville, Louise, State Line
Park, Abbottsford, Piedmont Heights, Harrisonville, Hillcrest, Wares
Crossroads, Baughs Crossroads, Smiths Crossroad and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3316 8512 3320 8511 3317 8508 3322 8494
3322 8486 3310 8486 3288 8501 3287 8506
3287 8518 3313 8524
TIME...MOT...LOC 0305Z 247DEG 37KT 3312 8520 3288 8531
WIND...50MPHSpecial weather statement, Apr 18, 11:13 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 PM EDT Thu Apr 18 2019
GAZ004-005-012-019-020-190345-
Whitfield GA-Gordon GA-Bartow GA-Murray GA-Floyd GA-
1113 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITFIELD...
GORDON...BARTOW...SOUTHWESTERN MURRAY AND SOUTHEASTERN FLOYD COUNTIES
UNTIL 1145 PM EDT...
At 1113 PM EDT...a line of strong thunderstorms was along a line
extending from near Tilton to near Calhoun to near Taylorsville...and
moving east at 30 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Cartersville, Calhoun, Chatsworth, Adairsville, Euharlee,
Emerson, White, Kingston, Resaca, Plainville, Taylorsville,
Cassville, Fairmount, Ranger, Redbud, Folsom, Oakman, Funkhouser and
Carters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3455 8465 3410 8474 3408 8502 3408 8505
3443 8503 3459 8506 3469 8505 3476 8477
TIME...MOT...LOC 0313Z 251DEG 26KT 3463 8500 3445 8496 3407 8502
WIND...40MPHSpecial weather statement, Apr 18, 11:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1121 PM EDT Thu Apr 18 2019
GAZ052-053-190345-
Coweta GA-Heard GA-
1121 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA AND
SOUTHEASTERN HEARD COUNTIES UNTIL 1145 PM EDT...
At 1120 PM EDT...a strong thunderstorm was near Harrisonville, or
near Franklin...moving east at 30 mph.
HAZARD...Winds 40 to 50 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Grantville and Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3325 8504 3333 8487 3329 8478 3323 8478
3322 8486 3323 8487 3322 8492 3322 8494
3321 8497 3319 8505
TIME...MOT...LOC 0320Z 251DEG 26KT 3322 8502
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 33 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.